Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A probabilistic generalization of matric Banach algebras


Author: B. O. Koopman
Journal: Proc. Amer. Math. Soc. 2 (1951), 404-413
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1951-0044753-2
MathSciNet review: 0044753
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0044753-2
Article copyright: © Copyright 1951 American Mathematical Society